Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CheyCheyenne

Cefuroxime Axetil and stomach aches

Recommended Posts

Hello so I am new here. I was wondering if anyone else has ever been on Ceftin. I've been on doxycycline and minocycline I believe and became immune to them both over time. I started on this over a year ago and it really works miracles but I get the worst stomach aches in the history of mankind. My derm has told me there is no other prescription I can really switch to and that Ceftin is the strongest drug around (I still have a decent amount of acne but minimal large pimples just small blemishes all around). I had problems with cysts and when I go off of this they come back. I'm wondering if anyone else has had intestinal and stomach discomfort from this or any other antibiotic and what they do to treat it. I was taking culturelle for awhile but it seemed to do nothing for my stomach and my acne got worse so I stopped. I'm on a bunch of other stuff that works in conjunction with this (benza-clin and tazorac) along with my facewashes, face masks, tea tree oil stuff, etc. Just wondering if anyone has any experience with this drug I'd like to hear your approach on it.

Edited by CheyCheyenne
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×